# SDR E4EB2015120719

- Difficulty date: June 22, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING RT SIDE CABIN WINDOW AT STATION 1250, FOUND CORROSION ON WINDOW FRAME.  REMOVED 2 EA OLD REPAIR DOUBLERS.   REMOVED CORROSION.  PERFORMED HFEC OPEN HOLE INSPECTION.  FABRICATED NEW DOUBLER & INSTALLED IAW EA 008-5320-38-A5955.
